# SDR FDEA202203260704

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26709
- Aircraft time: 74,602 hours, 27,609 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 125M0711
- Condition: Failed
- Location: Cabin Pressure
- Part time: 4,987 hours, 2,241 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL400 RECEIVED CABIN ALTITUDE WARNING. CABIN  ALTITUDE INDICATOR DISPLAYED OVER 10,000 FEET WITH  A DIFFERENTIAL PRESSURE OF APPROXIMATELY 7.0. CABIN  RATE INDICATOR SHOWED A 100-200 FPM CLIMB. CARRIED  OUT QRH PROCEDURE AND DESCENDED TO FL250. CABIN  ALTITUDE STABILIZED AT 4,000 FEET WITH DIFFERENTIAL  PRESSURE AT 7.0 WITH AUTO 2 CABIN CONTROL SELECTED.  OUTFLOW VALVES SHOWS MOVEMENT IN MANUAL MODE.  SWITCHED TO AUTO 1 AND DIFF PRESSURE INCREASES TO  7.6 AND CABIN ALT DROPPED TO 3,000.       REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 2117388-15                          POS: P2  SRL: 125-M0711                 TAG NBR: 539G96  ON  MPN: 2117388-15           CPN: 2112853  SRL: 77-M0750                  TAG NBR: 0F4615     DUE TO CABIN PRESSURE CONTROLLER #2 COMMANDING  CABIN PRESSURE TO TOO HIGH OF AN INTERNAL ALTITUDE  PRESSURE (VACUUME) COMPAIRED TO #1 CONTROLLER,  SUSPECT BAD CONTROLLER #2 INTERNAL PRESSURE SENSOR.  NEITHER CONTROLER FAILED ANY COMPONENT OR ITSELF.  R/R'D #2 CABIN PRESSURE CONTROLLER PER AMM  21-31-02-4. CHECKS GOOD.
